# SDR AMTA200700616

- Difficulty date: November 17, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF RADIO WILL NOT CHANNELIZE ON ANY FREQ.  RE-RACKED RT HF RT, OPS CK NORMAL.  (K)
